# SDR AALA202103179008

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,475 hours, 28,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803201
- Part serial: MC2969
- Condition: Delaminated
- Location: Cockpit
- Part time: 67,722 hours, 26,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SLIDING WINDOW REQUIRES REPLACEMENT. WINDOW IS DELAMINATED ALONG TOP EDGE AND FORWARD EDGE. REMOVED AND REPLACED CAPTAINS SLIDING WINDOW PER AMM 56-12-11.
